# SDR DALA2025080505857

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER EDGE OF Y0 VERTICAL BEAM.   REPLACED Y0 VERTICAL BEAM AND FASTENERS LOCATED FR1 AS PER SRM 51-42-11, SRM 51-72-11.
